# SDR HEEA087183

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Aircraft time: 11,672 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 206076665101
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD RESERVOIR RETURN LINE CHAFED. SCRAPPED.
